Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 5, Pages 871–886 (Mi zvmmf10039)  

Three-dimensional simulation of the runup of nonlinear surface gravity waves

I. B. Abbasov

Taganrog Institute of Technology, Southern Federal University, per. Nekrasovskii 44, Taganrog, 347928, Russia

Abstract: The runup of nonlinear surface gravity waves is numerically simulated in two and three dimensions on the basis of the Navier–Stokes equations. The three-dimensional problem is formulated, and the boundary and initial conditions are described. The splitting method over physical processes is used to construct a discrete model taking into account the cell occupation coefficient. The runup of nonlinear surface gravity waves is simulated in two dimensions for slopes of various geometries, and the numerical results are analyzed. The structural features of the simulated three-dimensional basin are described. Three-dimensional models for the staged runup of nonlinear surface gravity waves breaking on coastal slopes in shallow water areas are considered.

Key words: three- and two-dimensional model of wave runup, Navier–Stokes equations, splitting method, coastal slopes, shallow water basin, runup and rundown of surface waves.

DOI: https://doi.org/10.7868/S0044466914050044

Full text: PDF file (1250 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:5, 871–886

Bibliographic databases:

UDC: 519.634
Received: 25.09.2013
Revised: 29.11.2013

Citation: I. B. Abbasov, “Three-dimensional simulation of the runup of nonlinear surface gravity waves”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014), 871–886; Comput. Math. Math. Phys., 54:5 (2014), 871–886

Citation in format AMSBIB
\Bibitem{Abb14}
\by I.~B.~Abbasov
\paper Three-dimensional simulation of the runup of nonlinear surface gravity waves
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 5
\pages 871--886
\mathnet{http://mi.mathnet.ru/zvmmf10039}
\crossref{https://doi.org/10.7868/S0044466914050044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3211890}
\elib{https://elibrary.ru/item.asp?id=21418175}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 5
\pages 871--886
\crossref{https://doi.org/10.1134/S0965542514050030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000336450500014}
\elib{https://elibrary.ru/item.asp?id=24048843}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84901635623}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10039
  • http://mi.mathnet.ru/eng/zvmmf/v54/i5/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:254
    Full text:65
    References:58
    First page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021